Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ


Posted by qbsbrown on August 4, 2009, at 9:04:02

In reply to Re: Neurontin?, posted by SLS on August 4, 2009, at 6:37:22

Well a few wd symptoms that I was absolutely thrilled that it began to alleviate was; extreme sound and noise sensitivity. I would have to sleep w/ ear plugs and eye masks, and STIll, the smallest shade of light coming in the window would wake me up.

That is now back the past 2-3 days. Are you guessing that is because i went up to fast and aggrivated my wd symptoms, and the original ones came back, and/or that it's now metabolizing itself quicker, and that i need to raise the dose?

There are a couple other things that have come back as well.

I don't want to go too quick and too fast, as we saw where that landed me last time.

Stick to the original plan of Fri?






Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:qbsbrown thread:906673